# SDR S2YA97019

- Difficulty date: April 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N81SK
- Make and model: Beech 1900D
- Aircraft serial: UE81
- System (JASC): 2430 · DC Generating System
- Part: Gen Control Unit
- Part number: 51538001A
- Condition: Corroded
- Location: Left
- Part time: 7,353 hours
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

MKE/GRR - FLT 1140 - ON TAKEOFF ROLL, CREW NOTICED THE LT DC GENERATOR FELL OFF-LINE WITH THE LT DC GEN ANNUNCIATOR ILLUMINATING.  THE CREW ABORTED TAKEOFF AND RETURNED TO THE GATE.  THE AIRCRAFT WAS INSPECTED BY MAINTENANCE.  THEY FOUND THE LT GENERATOR CONTROL UNIT WET AND CORRODED.  THE GCU WAS REPLACED, OPS CHECKED AND THEN AIRCRAFT WAS INSPECTED FOR LEAKS.  WITH NO LEAKS FOUND, THE AIRCRAFT WAS RETURNED TO SERVICE.  (X)
